| Catalog Number |
7D2649 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Codes |
No Known Impact Or Consequence To Patient (2692); No Information (3190)
| Date of Event |
11/14/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Testing was performed on retained kit lot 090407 with the following internal serum/plasma control samples: (b)(6), (b)(6), p24 (b)(4), and (b)(6).The kit performed as expected.Additionally, qc data and batch records for lot 090407 were reviewed.Release testing was valid and the lot was found to be performing as expected.A review of the complaints reported (b)(6) or unconfirmed (b)(6) related to lot number 090407 showed that the complaint rate is (b)(4)%.The evidence available does not indicate that the product is performing outside label claims.In house testing was unable to determine the exact root cause of the reported issue.The results obtained may possibly be related to the patient sample.The sample may have contained specific substances which may have affected the results.The available evidence suggests that this device lot is performing within labeled claims.
Event or Problem Description
Customer reported a (b)(6) ag result on a serum sample tested with the alere determine hiv 1/2 ag/ab combo.Quest abbott immunoassay was performed but results not specified.The patient was male, not known to be (b)(6).Treatment and patient outcome were unknown.This mdr is a retrospective filing in response to an observation from an fda inspection conducted february 26th to march 2nd, 2018 at alere (b)(4).